Common "Naproxen" queries answered by top doctors | iCliniq

Naproxen

Naproxen is a nonsteroidal anti-inflammatory drug (NSAIDs). It is used to treat moderate to severe pain in conditions like menstrual cramps, fever, migraine, rheumatoid arthritis, tendinitis, gout, and ankylosing spondylitis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am suffering from pain in my lower abdomen. Please advise.

Query: Hello doctor, I am a female aged 50. I have awful pain in the lower abdomen for four days. I have a pain in the right arm and the left side of lower abdomen. My abdomen is bloated and sore. My bowels are moving. I gave up Seroquel a few weeks ago. I have IBS and diverticulitis.  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. You have underlying IBS (irritable bowel syndrome), diverticulitis and you are possibly in perimenopausal period. Your predominant complaint is left lower abdominal pain which could either be because of diverticulitis or due to a kidney st...  Read Full »

I have mild pain in my chest and left hand. Why?

Query: Hello doctor,I am an 18-year-old boy. I have a fear I might have a cardiac arrest. I have mild chest pains and pain in my left hand. I have already done echo and TMT tests. Both came out negative. The doctors say that my heart is healthy. But I still fear I have some condition or something might hap...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Firstly, you need to understand that the chest has multiple structures besides the heart, like lungs, food pipes, muscles, bones, etc. So, each one can cause pain and often lead to pain in hand as well. Secondly, considering your age, the possibility of heart issues ...  Read Full »

I feel a sharp pain in my injured toe. Is it broken?

Query: Hi doctor, While walking, I missed a step and accidentally bent my middle toe downward. There was a sharp pain for several minutes and subsided after a while. There is no swelling, deformation or bruising. It has been 5 hours now, and I have iced it thrice. I have also taken an anti-inflammatory med...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. It is probably a sprain of ligaments. A break or fracture is less common from your description. Also, the fracture would have caused severe pain even at rest and not just on using the foot. I think that you can continue using ice, give rest to the foot as much as possibl...  Read Full »

Why do I have occasional pain in the back of my head?

Query: Hello doctor, Occasionally, I have started to have pain in the back of my head (right side). What could be the possible reasons?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. A headache is a common phenomenon that could be due to a tension-type headache or a migraine. The second possibility is a pain in the head because of trauma if there is any history. If the pain is severe and new onset, an NCCT (non-contrast computed tomography) brain i...  Read Full »

Can cortisone injection help in treating tennis elbow?

Query: Hi doctor,My mother is 71 years old, and she is suffering from pain in the right arm for more than a month now. She has pain in the elbow, shoulder, wrist, and fingers. She is not able to grip even light objects with the fingers. We consulted an orthopedic doctor, who is suspecting tennis elbow. He ...  Read Full »


Dr. Atul Prakash

Answer: Hello, Welcome to icliniq.com. It is very unusual for a 71 year old woman to get tennis elbow, so I am not sure that it is the correct diagnosis. Assuming the diagnosis is correct, then I will recommend waiting and continuing physiotherapy, ultrasound therapy, TENS (transcutaneous electrical nerve ...  Read Full »

Why do I have pain in the area where my leg joins the hip?

Query: Hello doctor, I am a 19-year-old male. I have been having pain near the right groin, where the leg joins the hip, for the last two months. It used to be very painful mostly during the end of the day. It was not always present, it used to pain only twice or thrice a week. But now, it has become worse...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I can understand your concern. I went through your query. It is difficult to identify the cause on an X-ray. If the pain is now on the back as well, two things need to be ruled out which are as follows: The first is arthritis of the hip and the second is PIVD...  Read Full »

Can a combination of Aleve and Goody's induce stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »


Dr. Jeremy David O' Kennedy

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs ...  Read Full »

What is the dosage of Naxdom 500 for a pregnant woman?

Query: Hello doctor, I am 32 years old. I have been suffering from a migraine for over five to six years or more. I have been sensitive to light since childhood. I used to take Migranil initially. Around two years ago, I met a neurologist and he advised me Amitone at night and Naxdom 500 in case of emergen...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. Your symptoms are classically suggestive of a migraine only. Now, migraine can be well controlled with medicines and lifestyle changes. My choice in pills for migraine prescription remains Amitone (Amitryptiline) along with Flunarizine. Side effect profile of Amitone co...  Read Full »

I have moderate stomach pain after using Naproxen. Why?

Query: Hello doctor, I have had moderate stomach pain for the last three years. It started after being on Naproxen for one week. I have never taken any other NSAIDs before, and it was taken with a PPI to help protect the stomach. I have taken Lansoprazole, Pantoprazole, and now Dexilant to treat this condi...  Read Full »


Dr. K. Shanmuganandan

Answer: Hello, Welcome to icliniq.com. I went through your symptoms, history, blood work, and results. At the outset, let me assure you the results are good, and your organ functions are excellent for your age. However, you have a very sensitive stomach leading to inflammation of gastric mucosa called gas...  Read Full »

Why does my wife have a swelling around the left clavicle?

Query: Hello doctor, My 37 year old wife was infected by some virus a month ago. She ran a fever of around 100 to 102 F for four days. She was treated for the flu, so the fever went away on the fifth day, but she had a very noticeable swelling around the left clavicular area. Her blood work showed normal W...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. From your description, it appears like a pyomyositis, a bacterial infection of muscle, probably of the pectoral muscle. It is usually seen in immunosuppressed patients. You mentioned she is receiving Prednisone, it could be due to this. What is the reason for ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.